# SDR IPXA10M60130

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424513
- Condition: Cracked
- Location: Sta 1129 L44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT STA 1129, LT SLOPE AREA LONG 44L SPLICE ST RAP FOUND CRACKED AS MARKED.  REMOVED FWD LWR CARGO COMPT SPLICE FITTING AT STA 1129 AND L44L. FABRICATED AND INSTALLED SPLICE FITTING AT STA 1129 AND L44L REF DWG ADA8424 AND SRM 51-33-01.
